On the length of the period of ...d.

Emmanuel Preissmann

Forum mathematicum (1994)

  • Volume: 6, Issue: 2, page 137-138
  • ISSN: 0933-7741; 1435-5337/e

How to cite


Preissmann, Emmanuel. "On the length of the period of ...d.." Forum mathematicum 6.2 (1994): 137-138. <http://eudml.org/doc/141729>.

author = {Preissmann, Emmanuel},
journal = {Forum mathematicum},
keywords = {period length; regular continued fraction expansion},
number = {2},
pages = {137-138},
title = {On the length of the period of ...d.},
url = {http://eudml.org/doc/141729},
volume = {6},
year = {1994},

AU - Preissmann, Emmanuel
TI - On the length of the period of ...d.
JO - Forum mathematicum
PY - 1994
VL - 6
IS - 2
SP - 137
EP - 138
KW - period length; regular continued fraction expansion
UR - http://eudml.org/doc/141729
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.